# SDR 03FDEA00364

- Difficulty date: April 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 344 FLOORBEAM  LBL 55 - RBL 15    WL 208.      REMOVED CORROSION ON UPPER CHORD OF FLOORBEAM  BS 344  LBL 55 - RBL 15,  WL 208    MAX REMOVAL 1 X 1 X 0.030 INCH  ORIGINAL THICKNESS 0.090  OUT OF LIMITS IAW SRM 51-10-6 &7   SRM 53-10-1.  ACCOMPLISHED REPAIR ON UPPER CHORD OF FLOORBEAM AT BS 344  BL 0 -   LBL 65 (SKIN)  IAW SRM 53-10-8  FIG 9.
